# SDR AALA201605279011

- Difficulty date: May 23, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 39,011 hours, 17,175 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 59136674
- Part serial: 3430
- Condition: Leaking
- Location: Apu
- Part time: 55,025 hours, 21,515 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCAFT WAS GNDED.  DURING DESCENT A DIRTY SOCK SMELL WAS REPORTED IN THE CABIN.  FOUND APU GEN LEAKING OIL.  R & R GEN IAW AMM 24-23-51 & ACCOMPLISHED JC 26L00021001, 26L00021002, 26L00021004, 24-23-51 PB 401 WITH ODOR OR DIRTY SOCK SMELL NOTED.
